# SDR SWAA2021071280244

- Difficulty date: June 3, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 61,112 hours, 30,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 500b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN FWD CARGO COMPARTMENT ON AFT FLOOR TO SIDEWALL SUPPORT AT BS 500B+9.5 RBL 25 WL 156 ; / [01] EVALUATED CORROSION ON FLOOR TO SIDEWALL SUPPORT; FOUND 0.020 REMOVED FROM ORIG 0.040 IN 1'X1' AREA; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING MICROMETER 4566A S/N UNKNOWN. FLOOR TO SIDEWALL SUPPORT TO BE REPLACED ON CUST CARD #TTG8Q005BEU0; [02] VERIFIED - EVALUATED CORROSION ON FLOOR TO SIDEWALL SUPPORT; FOUND 0.020 REMOVED FROM ORIG 0.040 IN 1'X1' AREA; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2; [03] VERIFIED FLOOR TO SIDEWALL SUPPORT TO BE REPLACED ON CUST CARD #TTG8Q005BEU0 NO FURTHER ACTION REQUIRED
